# SDR 96ZZZX784

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N855ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495009
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 86263005
- Condition: Cracked
- Location: Nlg Rt Door
- Part time: 3,235 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND FOR LANDING.  GEAR CYCLED AND GEAR INDICATED DOWN.  FOUND ROD END BRACKET ON RIGHT NOSE GEAR DOOR BROKEN OFF AT ROD END ATTACH POINT/HOLE.  INSTALLED NEW BRACKET.  SUBMITTER STATED THIS IS SECOND OCCURRENCE IN FLEET OF 9 AIRCRAFT.  OTHER FAILURE AIRCRAFT HAD TT OF 3,640.4 HOURS.
